# SDR C2XA07IA158

- Difficulty date: July 1, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 20,711 hours, 19,197 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Condition: Burned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH FLIGHT 2637, THE CREW REPORTED A BURNING SMELL NEAR SEAT 1A. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE BULB SOCKET FOR BURNED. THE CABIN LIGHTING WAS PLACED ON MEL 33-20-00 CAT-C CTL NUMBER 124492, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.THE AIRCRAFT RETURNED TO IAH ON FLIGHT 3141 WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY, OPERAQTIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
